# SDR AALA20041126

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - OVERHEAD LIGHT ABOVE AFT EXIT WALL INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR OVERHEAD LIGHT ABOVE AFT EXIT WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
